Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have hair fall, hair thinning. Should I take Folli Hair tablet?

Hello doctor I am 25 years old married woman. I started having hair fall after my marriage in 2009. I have had rebounding treatment once and since then my hair loss has increased terribly. I have noticed hair thinning issues also. My hair on the top of my head are less as compared to rest of the head. Please suggest should I go for Folli Hair tablet once a day or there can be other alternative also? What will be the side effects?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi hair less on the top compared to other parts indicates male pattern baldness.sometimes hair loss occurs by rebounding but more hair will be lost in occipteal area.use mintop 2 percent lotion five drops daily applied to scalp twice along with supplementation of vitamins due to follihair tablets.mintop should be used atleast for three months to see visible effects .there are no serious side effects for follihair as it is a vitamin drug ,side effects of minoxidil are headache,folliculits ,vomiting and rebound loss of hair if stopped abruptly
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor